- We’ve released a new version of Data for Research!
- Try it now
- Associative Forms in a Typology of Number Systems: Evidence from Yup'ik
- Greville G. Corbett, Marianne Mithun
- Journal of Linguistics, Vol. 32, No. 1 (Mar., 1996), pp. 1-17
- Subjects: American Indian Studies, Linguistics
- Key terms: plural, associative, pronoun, number, suffix, singular, person, alaskan, language, typology, marker, pronominal, hierarchy, associatives, central, chuna, segment, nominal, moravcsik, minor, associativity, absolutive, ordinary, hungarian, category
- CiteRank: 0.3604
JSTOR is part of ITHAKA, a not-for-profit organization helping the academic community use digital technologies to
preserve the scholarly record and to advance research and teaching in sustainable ways.
©2000-2010 ITHAKA. All Rights Reserved. JSTOR®, the JSTOR logo, and ITHAKA® are registered trademarks of ITHAKA.